Baire isomorphisms of spaces of uncountable weight
Doklady Akademii Nauk, Tome 283 (1985) no. 2, pp. 321-325
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_283_2_a15,
author = {L. B. Shapiro},
title = {Baire isomorphisms of spaces of uncountable weight},
journal = {Doklady Akademii Nauk},
pages = {321--325},
year = {1985},
volume = {283},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_283_2_a15/}
}
L. B. Shapiro. Baire isomorphisms of spaces of uncountable weight. Doklady Akademii Nauk, Tome 283 (1985) no. 2, pp. 321-325. http://geodesic.mathdoc.fr/item/DAN_1985_283_2_a15/